Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3364
Title: On the uniqueness of limit cycles surrounding one or more singularities for Lienard equations
Authors: DUMORTIER, Freddy 
Li, CZ
Issue Date: 1996
Publisher: IOP PUBLISHING LTD
Source: NONLINEARITY, 9(6). p. 1489-1500
Abstract: In this paper we prove a theorem on the uniqueness of limit cycles surrounding one or more singularities for Lienard equations. By using this theorem we give a positive answer to the conjecture in Dumortier and Rousseau (1990 Nonlinearity 3 1015-39), completing the classification of the cubic Lienard equations with linear damping. It also finishes the study of the generic three-parameter unfoldings of the nilpotent focus in the plane.
Notes: BEIJING UNIV,DEPT MATH,BEIJING 100871,PEOPLES R CHINA. BEIJING UNIV,INST MATH,BEIJING 100871,PEOPLES R CHINA.Dumortier, F, LIMBURGS UNIV CTR,UNIV CAMPUS,B-3590 DIEPENBEEK,BELGIUM.
Document URI: http://hdl.handle.net/1942/3364
DOI: 10.1088/0951-7715/9/6/006
ISI #: A1996VW58500006
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

57
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

55
checked on May 14, 2022

Page view(s)

44
checked on May 20, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.